Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 81-87 of 87 (Search time: 0.002 seconds).

81

CHARACTERIZATIONS OF ORTHOGONAL POLYNOMIALS SATISFYING DIFFERENTIAL-EQUATIONS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; YOO, BH, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.25, no.3, pp.976 - 990, 1994-05

82

On mean convergence of Hermite-Fejer and Hermite interpolation for Erdos weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.137, no.1, pp.71 - 76, 2001-12

83

Converse Marcinkiewicz-Zygmund inequalities on the real line with applications to mean convergence of lagrange interpolation

S. B. Damelin; H. S. Jung; Kwon, Kil Hyunresearcher, ANALYSIS, v.22, no.0, pp.33 - 55, 2002-10

84

A note on Magnus conjecture

Kwon, Kil Hyunresearcher; B. H. Yoo; G. J. Yoon, INTERNATIONAL MATHEMATICS JOURNAL, v.3, no.2, pp.143 - 156, 2003-01

85

CHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS

Kwon, Kil Hyunresearcher; LITTLEJOHN, LL; LEE, JK; YOO, BH, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.2, pp.485 - 493, 1994-02

86

Recovery of missing samples in multi-channel oversampling of multi-banded signals

J. M. Kim; Kwon, Kil Hyunresearcher, WORLD ACADEMY OF SCIENCE, ENGINEERING AND TECHNOLOGY, v.8, no.0, pp.230 - 232, 2005-12

87

Diagonalizability and symmetrizability of Sobolev-type bilinear forms: A combinatorial approach

Kim, H. K.; Kwon, Kil Hyunresearcher; Littlejohn, L. L.; Yoon, G. J., LINEAR ALGEBRA AND ITS APPLICATIONS, v.460, pp.111 - 124, 2014-11

rss_1.0 rss_2.0 atom_1.0